IJPAM: Volume 87, No. 3 (2013)

ROBUST EXPONENTIAL STABILITY OF LINEAR NEUTRAL
SYSTEM WITH CONSTANT NEUTRAL AND
TIME-VARYING DISCRETE DELAYS

Thaned Rojsiraphisal$^1$, Warakorn Sudsanguan$^{2}$
$^1$Department of Mathematics
Faculty of Science
Chiang Mai University
Chiang Mai, 50200, THAILAND
$^1$239 HuayKaew Rd., A. Muang
Chiang Mai, 50200, THAILAND
$^2$Department of Mathematics and Applied Statistics
Rajabhat Rajanagarindra University
Chachoengsao, 24000, THAILAND


Abstract. In this paper, an exponentially stable condition for linear neutral with uncertainties and constant neutral and time-varying discrete delays is formulated. Based on a change of variable and improved Lyapunov-Krasovskii functional, the sufficient condition is obtained in the form of linear matrix inequalities. Two numerical examples are given to show effectiveness of the proposed condition by comparing upper bounds of the time-delays and rate of convergence with recent works.

Received: July 9, 2013

AMS Subject Classification: 93D09

Key Words and Phrases: neutral system, uncertainty, exponential stability, linear matrix inequality

Download paper from here.



DOI: 10.12732/ijpam.v87i3.10 How to cite this paper?
Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2013
Volume: 87
Issue: 3